# SDR AALA202511212611

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 62,020 hours, 39,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 14 DEF EMERGENCY EXIT DOOR MISSING PANEL. MAINTENANCE REPLACED ROW 14 DEF EMERGENCY EXIT FOOR LIGHT ASSEMBLY PANEL IAW AMM 52-73-21, OPS CHECKED GOOD.
